# SDR SWIA202156296

- Difficulty date: January 20, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CONNECTOR A268J1, P/N JD38999/20WF28PN IS CORRODED.   (C-CHECK) RO 2/13/2021   REMOVED AND REPLACED CORRODED CONNECTOR A268J1 (P/N JD38999/20WF28PN) WITH NEW SERVICEABLE CONNECTOR, REF CRJ700 ESPM 20-26-00. ALL CHECKS GOOD.
